RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2019, Volume 53, Pages 127–137 (Mi iimi376)  

Structural theorem for $gr$-injective modules over $gr$-noetherian $G$-graded commutative rings and local cohomology functors

L. Lu

Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, GSP-1, Leninskie Gory, Moscow, 119991, Russia

Abstract: It is well known that the decomposition of injective modules over noetherian rings is one of the most aesthetic and important results in commutative algebra. Our aim is to prove similar results for graded noetherian rings. In this paper, we will study the structure theorem for $gr$-injective modules over $gr$-noetherian $G$-graded commutative rings, give a definition of the $gr$-Bass numbers, and study their properties. We will show that every $gr$-injective module has an indecomposable decomposition. Let $R$ be a $gr$-noetherian graded ring and $M$ be a $gr$-finitely generated $R$-module, we will give a formula for expressing the Bass numbers using the functor $Ext$. We will define the section functor $\Gamma_{V}$ with support in a specialization-closed subset $V$ of $Spec^{gr}(R)$ and the abstract local cohomology functor. Finally, we will show that a left exact radical functor $F$ is of the form $\Gamma_V$ for a specialization-closed subset $V$.

Keywords: graded commutative rings, $gr$-Bass numbers, local cohomology functors, derived categories, radical functors.

Funding Agency
This work was supported by the Chinese Scholarship Council.


DOI: https://doi.org/10.20537/2226-3594-2019-53-11

Full text: PDF file (152 kB)
References: PDF file   HTML file

UDC: 512.7
MSC: 13D45, 14B15
Received: 05.04.2019
Language:

Citation: L. Lu, “Structural theorem for $gr$-injective modules over $gr$-noetherian $G$-graded commutative rings and local cohomology functors”, Izv. IMI UdGU, 53 (2019), 127–137

Citation in format AMSBIB
\Bibitem{Lu19}
\by L.~Lu
\paper Structural theorem for $gr$-injective modules over $gr$-noetherian $G$-graded commutative rings and local cohomology functors
\jour Izv. IMI UdGU
\yr 2019
\vol 53
\pages 127--137
\mathnet{http://mi.mathnet.ru/iimi376}
\crossref{https://doi.org/10.20537/2226-3594-2019-53-11}
\elib{http://elibrary.ru/item.asp?id=38503204}


Linking options:
  • http://mi.mathnet.ru/eng/iimi376
  • http://mi.mathnet.ru/eng/iimi/v53/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:20
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019